# SDR CALA2023110303261

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 27,164 hours, 9,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 147A6137U4
- Condition: Corroded
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R-2 DOOR HANDLE PAN SHOWS SIGNS OF LIGHT CORROSION TRANSCRIBED FROM HAECO GSO NR 9280282
